ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic Response and Stability of the Duffing Oscillator under Narrowband Excitation

Iyengar, RN (1988) Stochastic Response and Stability of the Duffing Oscillator under Narrowband Excitation. In: Journal of Sound and Vibration, 126 (2). pp. 255-263.

[img] PDF
mmm.pdf
Restricted to Registered users only

Download (634Kb) | Request a copy

Abstract

The Duffing equation under narrowband Gaussian excitation is studied. Almost sure asymptotic stability analysis is used to discuss the realizability of multivalued steady states. The theoretical predictions are supported by numerical simulation results.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Stochastic response; Duffing oscillator; narrowband excitation.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 04 Mar 2008
Last Modified: 19 Sep 2010 04:43
URI: http://eprints.iisc.ernet.in/id/eprint/13259

Actions (login required)

View Item View Item